On the Existence of Positive Solutions for Semilinear Elliptic Equations in the Annulus

Research output: Contribution to journalArticle

191 Scopus citations

Abstract

We study the existence of positive radial solutions of Δu+g(|x|) f(u) = 0 in annuli with Dirichlet (Dirichlet/Neumann) boundary conditions. We prove that the problems have positive radial solutions on any annulus if f is sublinear at 0 and ∞.

Original languageEnglish (US)
Pages (from-to)1-7
Number of pages7
JournalJournal of Differential Equations
Volume109
Issue number1
DOIs
StatePublished - Apr 1 1994
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the Existence of Positive Solutions for Semilinear Elliptic Equations in the Annulus'. Together they form a unique fingerprint.

  • Cite this